# SDR CA110419011

- Difficulty date: April 18, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 19,952 hours
- Engine: Garrtt TPE33110R
- Propeller: Hartzl HCB4TN5
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Part number: C32282
- Condition: Corroded
- Location: Rudder
- Part time: 20 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL ACFT INSPECTION, THE DETACHABLE BOTTOM PART OF THE OLD STYLE BRACKET WAS REMOVED FOR INTERNAL INSPECTION.  HEAVY CORROSION WAS EVIDENT AND THE PART WAS REJECTED.  A NEW STYLE BRACKET, PN C3FS169-11 WAS INSTALLED AND THE ACFT WAS RETURNED TO SERVICE.
